# SDR QXEA2019042300186

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,197 hours, 30,255 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKING REQUIRED EXCESSIVE PEDAL PRESSURE. REMOVED FROM SERVICE. BLED BRAKES 1,2,3 AND 4. TAXIED A/C PERFORMED MULTIPLE STOPS AT MULTIPLE SPEEDS NO ABNORMAL BRAKING CONDITIONS NOTED.  A/C OKAY FOR RETURN TO SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
